Alert archive / Oregon / Gale Warnings in 2008
Gale Warning 53, NWS Medford, OR
NWS Medford, OR issued this gale warning at Dec 29, 2008, 7:48 AM PST. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 29, 2008, 7:48 AM PST (15:48 UTC)
- Expired
- Dec 29, 2008, 10:03 AM PST
- In force
- 2 hr
- Issued by
- NWS Medford, OR
The text
As transmitted, in the capitals the NWS used until 2016.
454 WHUS76 KMFR 291548 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 748 AM PST MON DEC 29 2008 PZZ350-356-300500- /O.UPG.KMFR.SI.Y.0130.000000T0000Z-081229T2200Z/ /O.NEW.KMFR.GL.W.0053.081229T1548Z-081229T1900Z/ /O.CON.KMFR.SW.Y.0117.000000T0000Z-081231T0000Z/ /O.CON.KMFR.GL.A.0029.081231T0000Z-081231T1200Z/ /O.CON.KMFR.SE.A.0029.081231T0000Z-081231T1200Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 20 NM- COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 20 NM- 748 AM PST MON DEC 29 2008 ...GALE WARNING IN EFFECT UNTIL 11 AM PST THIS MORNING... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 4 PM PST TUESDAY... ...GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT... ...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 11 AM PST THIS MORNING. THE SMALL CRAFT ADVISORY FOR WINDS IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 4 PM PST TUESDAY. A GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT. A HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT. SOUTHWEST WINDS OF 30 TO 35 KNOTS WITH OCCASIONAL GUSTS TO 45 KTS WILL PERSIST THROUGH MIDDAY THEN DECREASE TO 15 TO 20 KTS. IN ADDITION...SEAS OF 13 TO 15 FEET WITH A DOMINANT PERIOD OF 13 SECONDS ARE EXPECTED TO PERSIST THROUGH TUESDAY AFTERNOON. FINALLY...THERE IS A POTENTIAL FOR GALES AND HAZARDOUS SEAS TUESDAY NIGHT AS ANOTHER STRONG COLD FRONT MOVES INTO THE WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ370-376-300500- /O.CON.KMFR.SI.Y.0130.000000T0000Z-081229T2200Z/ /O.CON.KMFR.SW.Y.0117.000000T0000Z-081231T0000Z/ /O.CON.KMFR.GL.A.0029.081231T0000Z-081231T1200Z/ /O.CON.KMFR.SE.A.0029.081231T0000Z-081231T1200Z/ WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 20 TO 60 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 20 TO 60 NM- 748 AM PST MON DEC 29 2008 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 4 PM PST TUESDAY... ...GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT... ...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 4 PM PST TUESDAY. A GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT. A HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT. SOUTHWEST WINDS OF 15 TO 25 KNOTS WITH OCCASIONAL GUSTS TO 35 KTS WILL PERSIST THROUGH EARLY THIS AFTERNOON THEN DECREASE TO 10 TO 20 KTS. IN ADDITION...SEAS OF 13 TO 15 FEET WITH A DOMINANT PERIOD OF 13 SECONDS ARE EXPECTED TO PERSIST THROUGH TUESDAY AFTERNOON. FINALLY...THERE IS A POTENTIAL FOR GALES AND HAZARDOUS SEAS TUESDAY NIGHT AS ANOTHER STRONG COLD FRONT MOVES INTO THE WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
1 follow-up statement
610 WHUS76 KMFR 291803 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 1003 AM PST MON DEC 29 2008 PZZ350-356-300715- /O.CAN.KMFR.GL.W.0053.000000T0000Z-081229T1900Z/ /O.EXA.KMFR.SI.Y.0130.000000T0000Z-081229T2200Z/ /O.CON.KMFR.SW.Y.0117.000000T0000Z-081231T0000Z/ /O.CON.KMFR.GL.A.0029.081231T0000Z-081231T1200Z/ /O.CON.KMFR.SE.A.0029.081231T0000Z-081231T1200Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 20 NM- COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 20 NM- 1003 AM PST MON DEC 29 2008 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 4 PM PST TUESDAY... ...GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT... ...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON. THE GALE WARNING HAS BEEN CANCELLED. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 4 PM PST TUESDAY. A GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT. A HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT. SOUTHWEST WINDS OF 20 TO 25 KNOTS WITH OCCASIONAL GUSTS TO 35 KTS WILL PERSIST THROUGH EARLY AFTERNOON THEN DECREASE TO 15 TO 20 KTS. IN ADDITION...SEAS OF 13 TO 15 FEET WITH A DOMINANT PERIOD OF 13 SECONDS ARE EXPECTED TO PERSIST THROUGH TUESDAY AFTERNOON. FINALLY...THERE IS A POTENTIAL FOR GALES AND HAZARDOUS SEAS TUESDAY NIGHT AS ANOTHER STRONG COLD FRONT MOVES INTO THE WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ370-376-300715- /O.CON.KMFR.SI.Y.0130.000000T0000Z-081229T2200Z/ /O.CON.KMFR.SW.Y.0117.000000T0000Z-081231T0000Z/ /O.CON.KMFR.GL.A.0029.081231T0000Z-081231T1200Z/ /O.CON.KMFR.SE.A.0029.081231T0000Z-081231T1200Z/ WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 20 TO 60 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 20 TO 60 NM- 1003 AM PST MON DEC 29 2008 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 4 PM PST TUESDAY... ...GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT... ...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 4 PM PST TUESDAY. A GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT. A HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT. SOUTHWEST WINDS OF 15 TO 25 KNOTS WITH OCCASIONAL GUSTS TO 35 KTS WILL PERSIST THROUGH EARLY THIS AFTERNOON THEN DECREASE TO 10 TO 20 KTS. IN ADDITION...SEAS OF 13 TO 15 FEET WITH A DOMINANT PERIOD OF 13 SECONDS ARE EXPECTED TO PERSIST THROUGH TUESDAY AFTERNOON. FINALLY...THERE IS A POTENTIAL FOR GALES AND HAZARDOUS SEAS TUESDAY NIGHT AS ANOTHER STRONG COLD FRONT MOVES INTO THE WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ GETTMAN
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this gale warning went out at Dec 29, 2:44 AM PST, 5 hours 4 minutes earlier.
Area forecast discussion, Dec 29, 2:44 AM PST, 5 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
244 AM PST MON DEC 29 2008
.DISCUSSION...PROLONGED HEAVY RAIN EVENT LOOKS TO BE FINALLY
COMING TO AN END TODAY AS FAIRLY STEADY FLOW PATTERN THAT HAS BEEN
FEEDING BAND OF PWS RANGING FROM 1-1/25 INTO THE REGION FOR THE
PAST SEVERAL DAYS FINALLY WILL BE DISRUPTED. BAROCLINIC LEAF IS
FORMING ALONG THE CENTRAL COAST WITH JET STREAK BEGINNING TO NOSE
INTO THE REGION BEHIND. THIS WILL ALLOW THE ENTRENCHED FRONT TO
FINALLY BEGIN TO MOVE OUT OF THE REGION TONIGHT. COLD AIR FINALLY
MOVES IN BEHIND THE FRONT...DROPPING SNOW LEVELS BEHIND THE FRONT.
THE BULK OF THE PRECIPITATION WILL BE AHEAD OF THIS COLD AIR MASS
WITH LIGHT PRECIPITATION BEHIND RESULTING IN LIGHT SNOW AMOUNTS.
THE NEXT FRONT IS WAITING IN THE WINGS OUT PAST 130W THAT WILL
COME INTO THE AREA TUESDAY. THIS FRONT WILL BRING WINDS UP AGAIN
AT THE COAST BUT MODELS ARE SHOWING DIVERGENT SOLUTIONS WITH THE
GFS MUCH STRONGER THAN THE NAM AND AM KEEPING WINDS TO GALES AT
THIS TIME.
&&
.AVIATION...MVFR WITH IFR AT THE COAST ISOLATED IFR INLAND WITH
HEAVY PRECIPITATION CONTINUES UNDER DEEP OVERCAST DECK THAT WILL
CONTINUE TO OBSCURE HIGHER TERRAIN THROUGH AT LEAST EARLY
AFTERNOON. AREAS OF MVFR TO IFR CONDITIONS FORM BY MORNING IN THE
WEST SIDE VALLEYS AND POSSIBLY VCTY KLMT IN LOW CLOUDS AND FOG.
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...WINTER WEATHER ADVISORY UNTIL 1 PM PST THIS AFTERNOON FOR ORZ027.
CA...WIND ADVISORY UNTIL 10 AM PST THIS MORNING FOR CAZ081.
PACIFIC COASTAL WATERS...GALE WATCH FROM TUESDAY AFTERNOON THROUGH
LATE TUESDAY NIGHT FOR PZZ350-PZZ356-PZZ370-PZZ376.
SMALL CRAFT ADVISORY FOR WINDS UNTIL 2 PM PST THIS AFTERNOON FOR
PZZ350-PZZ356-PZZ370-PZZ376.
HAZARDOUS SEAS WATCH FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY
NIGHT FOR PZZ350-PZZ356-PZZ370-PZZ376.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 4 PM PST TUESDAY
FOR PZZ350-PZZ356-PZZ370-PZZ376.
SVENHazardous weather outlook, Dec 29, 7:18 AM PST, 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEDFORD OR 718 AM PST MON DEC 29 2008 ORZ027-291800- SOUTH CENTRAL OREGON CASCADES- 718 AM PST MON DEC 29 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL OREGON. .DAY ONE...TODAY AND TONIGHT A WINTER WEATHER ADVISORY FOR SNOW ABOVE 5000 FEET IS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON. SEE WEATHER MESSAGE FOR MORE SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ081-291800- CENTRAL SISKIYOU COUNTY- 718 AM PST MON DEC 29 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT A WIND ADVISORY IS IN EFFECT UNTIL 10 AM PST TODAY. SEE WEATHER MESSAGE FOR MORE SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ023-025-291800- CENTRAL DOUGLAS COUNTY-EASTERN DOUGLAS COUNTY FOOTHILLS- 718 AM PST MON DEC 29 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST OREGON. .DAY ONE...TODAY AND TONIGHT A FLOOD WARNING IS IN EFFECT FOR DEER CREEK AT ROSEBURG UNTIL EARLY TONIGHT. AN URBAN AND SMALL STREAM FLOOD ADVISORY IS ALSO IN EFFECT FOR DOUGLAS COUNTRY UNTIL EARLY THIS AFTERNOON. SEE WEATHER MESSAGES FOR MORE SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ021-022-024-291800- SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- EASTERN CURRY COUNTY AND JOSEPHINE COUNTY- 718 AM PST MON DEC 29 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST OREGON. .DAY ONE...TODAY AND TONIGHT FLOOD WARNINGS ARE IN EFFECT FOR SEVERAL RIVERS IN COOS COUNTY THROUGH TONIGHT. A FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS IS ALSO IN EFFECT IN COOS AND CURRY COUNTY UNTIL TONIGHT. SEE WEATHER MESSAGES FOR MORE SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE FLOOD WARNINGS FOR SEVERAL RIVERS IN COOS COUNTY WILL BE IN EFFECT INTO TUESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 28, 7:31 PM PST | River Flood Warning | MFR | Coos | 33 hr |
| Dec 29, 2:37 AM PST | Gale Watch | MFR | 12 hr | |
| Dec 29, 2:37 AM PST | Hazardous Seas Watch | MFR | 12 hr | |
| Dec 29, 6:08 AM PST | River Flood Warning | MFR | Douglas | 6 hr |
| Dec 29, 6:32 AM PST | Areal Flood Advisory | MFR | Douglas | 12 hr |
| Dec 29, 2:11 PM PST | Gale Warning | MFR | 37 hr | |
| Dec 29, 2:11 PM PST | Hazardous Seas Warning | MFR | 35 hr | |
| Dec 29, 3:23 PM PST | River Flood Warning | MFR | Douglas | 6 hr |
| Dec 29, 3:08 AM PST | Wind Advisory | MFR | Siskiyou | 9 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.